# SDR QXEA2024032900087

- Difficulty date: March 27, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 13,958 hours, 9,300 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE ON NOSE DURING T.O. ROLL. REJECTED T.O. SPEED WAS ABOUT 110 KNOTS, NO EICAS BRAKE TEMP MESSAGES. ABORTED TAKE OFF. REMOVED FROM SERVICE. C/W 05-50-02-200-801-A BIRD STRIKE INSP. FOUND 1 IMPACT AREA ON R/H SIDE OF NOSE. REMOVED SNARGE. NO DEFECTS NOTED. C/W 05-50-12-200-801-A HIGH ENERGY STOP INSP. NO DEFECTS NOTED. RETURNED TO SERVICE.
